Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 122, NWS Wichita, KS

June 8, 20054 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 8, 2005, 11:40 PM CDT for 4 counties in Kansas. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 11:40 PM CDT (04:40 UTC)
Expired
Jun 9, 2005, 12:45 AM CDT
In force
65 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 43 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 11:48 PM CDTHAIL 17 Se Hutchinson, KS
Jun 9, 12:06 AM CDTHAIL 1Pretty Prairie, KS
Jun 9, 12:10 AM CDTHAIL 0.75Park City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 8:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4205 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 090444
SVRICT
KSC079-095-155-173-090545-
/O.NEW.KICT.SV.W.0122.050609T0440Z-050609T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1140 PM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
  NORTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
  RENO COUNTY IN SOUTH CENTRAL KANSAS.
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 1245 AM CDT.

* AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
  KINGMAN TO ANDALE TO PARK CITY TO 12 MILES NORTHEAST OF PARK       
  CITY...MOVEMENT IS NEARLY STATIONARY, BUT THIS LINE WILL           
  EVENTUALLY SAG SOUTHWARD OVER THE NEXT HOUR. MANY INDIVIDUAL       
  STORMS WITHIN THIS LINE ARE TRAINING ACROSS THE SAME AREAS         
  WITHIN THIS LINE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ABBYVILLE...ANDALE...ARLINGTON...BENTLEY...BUHLER...BURRTON...
  CHENEY...CLEVELAND...COLWICH...CUNNINGHAM...GARDEN PLAIN...
  GODDARD...HALSTEAD...HAVEN...HESSTON...HUTCHINSON...KECHI...
  KINGMAN...LANGDON...MAIZE...MOUNT HOPE...MT VERNON...NASHVILLE...
  NEWTON...NORTH NEWTON...NORWICH...PARK CITY...PARTRIDGE...
  PENALOSA...PRETTY PRAIRIE...RAGO...SEDGWICK...SOUTH HUTCHINSON...
  SPIVEY...TURON...VALLEY CENTER...WALTON...ZENDA...HUTCHINSON
  AIRPORT...YODER...CHENEY LAKE...LAKE AFTON...MURDOCK...WEST WICHITA

  THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...AND ISOLATED WINDS TO 60 MPH     
  WILL BE POSSIBLE WITH THIS STORMS...VERY HEAVY RAINFALL...WHICH    
  MAY CAUSE LOCALIZED FLOODING...

THE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL.

LAT...LON 3738 9835 3739 9780 3748 9781 3784 9717
      3816 9717 3814 9786 3788 9844 3739 9845

$$

SEDLOCK
2 follow-up statements
000 
WWUS53 KICT 090505
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1202 AM CDT THU JUN 9 2005

KSC079-095-155-173-090545-
/O.CON.KICT.SV.W.0122.000000T0000Z-050609T0545Z/
HARVEY KS-RENO KS-SEDGWICK KS-KINGMAN KS-
1202 AM CDT THU JUN 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR KINGMAN...NORTHERN
SEDGWICK...RENO AND HARVEY COUNTIES UNTIL 1245 AM CDT...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KINGMAN TO 5 MILES SOUTHWEST OF 
HALSTEAD TO 5 MILES WEST OF WHITEWATER. THESE STORMS WERE NEARLY 
STATIONARY.

SEVERE THUNDERSTORMS WILL BE...
  NEAR KINGMAN BY  1215 AM CDT.
  NEAR VALLEY CENTER BY  1225 AM CDT.
  NEAR PARK CITY BY  1230 AM CDT.
  NEAR ANDALE BY  1235 AM CDT.
  NEAR MAIZE BY  1240 AM CDT.
  5 MILES NORTH OF WEST WICHITA BY  1245 AM CDT.

THE TOWNS OF BENTLEY...KECHI...CHENEY LAKE...MT VERNON...CLEVELAND...
MURDOCK AND SPIVEY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS

LAT...LON 3738 9835 3739 9780 3748 9781 3784 9717
      3816 9717 3814 9786 3788 9844 3739 9845

$$

COX
000 
WWUS53 KICT 090527
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1224 AM CDT THU JUN 9 2005

KSC079-095-155-173-090545-
/O.CON.KICT.SV.W.0122.000000T0000Z-050609T0545Z/
HARVEY KS-RENO KS-SEDGWICK KS-KINGMAN KS-
1224 AM CDT THU JUN 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR KINGMAN...NORTHERN
SEDGWICK...RENO AND HARVEY COUNTIES UNTIL 1245 AM CDT...

AT 1220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF PRETTY PRAIRIE TO
7 MILES NORTHEAST OF PRETTY PRAIRIE TO MOUNT HOPE...AND WERE NEARLY 
STATIONARY. 

THE TOWNS OF PRETTY PRAIRIE...HAVEN...YODER...MOUNT HOPE AND BENTLEY 
ARE IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. 

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS 

IN ADDITION...VERY HEAVY RAINFALL AND FLOODING IS LIKELY FROM THESE 
SEVERE THUNDERSTORMS. 

LAT...LON 3738 9835 3739 9780 3748 9781 3784 9717
      3816 9717 3814 9786 3788 9844 3739 9845

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:16 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 8, 10:16 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
1016 PM CDT WED JUN 8 2005

.MESO UPDATE...

CONVECTION CONTINUES ALONG THE FRONT BUT A SURGE SOUTHWARD HAS BEGUN
TO TAKE PLACE OVER SOUTHEAST KS, AS A DEEP COLD POOL IS PUSHING
ACTIVITY SOUTHWARD. WOULD EXPECT THE SAME SOUTHWARD SURGE TO
EVENTUALLY OCCUR FOR CONVECTION CURRENTLY OVER SOUTH CENTRAL KS
LATER ON. THE LOW LEVEL SOUTHERLY FLOW HAS BEEN INCREASING ON THE
LAMONT AND NEODESHA PROFILERS. THIS WILL ONLY ENHANCE THE LOW LEVEL
TRANSPORT OF RICH GULF MOISTURE INTO THE MCS. THE CONCERN IS THAT
THE COLD POOL COULD BECOME DEEP ENOUGH AND BLOCK SOME OF THIS
SOUTHERLY FLOW AS IT INCREASES DURING THE OVERNIGHT HOURS, THUS
CREATING A POSSIBLE MESOSCALE BOUNDARY WHERE REDEVELOPMENT COULD
OCCUR. POSSIBLY AFFECTING SOUTH CENTRAL KANSAS WITH PERSISTENT HEAVY
RAINFALL DURING THE OVERNIGHT HRS ALONG THIS MESOSCALE BOUNDARY.
WE WILL CONTINUE TO MONITOR THINGS FOR THIS POSSIBILITY.

&&

JAKUB

.PREV DISCUSSION... /ISSUED 302 PM CDT WED JUN 8 2005/

.DISCUSSION...
FORECAST DISCUSSION...
CONVECTIVE CHANCES/TRENDS AS WELL AS RAINFALL/POTENTIAL FLOODING..

EXTREME INSTABILITY EXISTS ACROSS PORTIONS OF THE FLINT HILLS AND
SOUTHEAST KANSAS. SURFACE FRONT, FROM NEAR HUTCHINSON TO TOPEKA,
WILL CONTINUE TO SAG SOUTH INTO SOUTH CENTRAL/EAST CENTRAL KANSAS
THIS EVENING, AND PROVIDE FOCUS FOR RAPID/SEVERE STORM DEVELOPMENT.
SHEAR MORE THAN ADEQUATE WITH HIGH CAPE FOR LARGE HAIL WITH SLIGHT
POTENTIAL FOR SHORT-LIVED TORNADOES ALONG PREFERENTIAL BOUNDARIES.
THE MAIN THREAT MAY WELL EVOLVE INTO HEAVY RAIN AND FLOODING, AS
MUCH OF THIS AREA STILL RECOVERING FROM EXCESSIVE RAINS DURING THE
PAST WEEK OR SO. ALTHOUGH THE ETA SEEMS TO HAVE RIGHT IDEA ON
INITIAL CONVECTIVE DEVELOPMENT, AM NOT CONVINCED THAT LARGE SCALE
ORGANIZED CONVECTION WILL PERSIST THROUGH MUCH OF THE NIGHT AS IT
DEPICTS. THE GFS AND ETA BOTH SUGGEST ELEVATED FORCING AND
INSTABILITY WILL DEVELOP/SHIFT NORTH INTO NORTH CENTRAL KANSAS AFTER
MIDNIGHT, SO EXPECT THAT CONVECTION MAY RE-DEVELOP/EVOLVE NORTH INTO
PORTIONS OF CENTRAL KANSAS DURING THE NIGHT. ALL SAID, WILL ISSUE
FLOOD WATCH TONIGHT FOR AREAS MAINLY NORTH AND EAST OF A PARSONS TO
NEWTON TO SALINA LINE.

WILL MAINTAIN MODEST CHANCES FOR STORMS THROUGH THURSDAY NIGHT,
THOUGH THIS COULD BE THE RELATIVE LULL BEFORE A MORE ORGANIZED
SYSTEM AFFECTS THE AREA FRIDAY AFTERNOON INTO FRIDAY NIGHT. A MORE
SIGNIFICANT SHORT-WAVE LOOKS TO EJECT NORTHEAST AT THAT TIME, WITH
ASSOCIATED SURFACE LOW TRANSLATING ALONG BOUNDARY. THIS WILL PROVIDE
THE NEEDED FOCUS AND LIFT FOR LARGER MESOSCALE CONVECTION, AFFECTING
CENTRAL AND MOST PROBABLY SOUTHEAST KANSAS AS WELL.

THIS OCCASIONALLY WET/STORMY PATTERN WILL CONTINUE THROUGH THE
WEEKEND, WITH THE LATEST GFS NOW SUGGESTING CHANCES MAY CONTINUE
AREA-WIDE INTO MONDAY. FOR NOW MADE LITTLE CHANGES BEYOND SUNDAY,
THOUGH LATER SHIFTS MAY NEED TO MAKE SOME ADJUSTMENTS.

DARMOFAL

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  93  71  90 /  30  20  30  40
HUTCHINSON      68  93  69  89 /  40  20  30  40
NEWTON          68  92  70  89 /  40  20  30  40
ELDORADO        70  92  71  89 /  40  20  30  40
WINFIELD-KWLD   73  93  73  92 /  30  20  30  40
RUSSELL         64  90  66  86 /  20  30  40  40
GREAT BEND      64  91  66  87 /  20  30  40  40
SALINA          68  92  70  89 /  60  30  40  40
MCPHERSON       68  92  69  89 /  60  30  40  40
COFFEYVILLE     72  90  72  88 /  30  20  30  30
CHANUTE         70  89  70  87 /  50  20  30  30
IOLA            69  89  70  87 /  60  20  30  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT FROM 6 PM WEDNESDAY UNTIL 7 AM CDT
THURSDAY FOR THE FOLLOWING ZONES...ALLEN...BUTLER...CHASE...
ELK...GREENWOOD...HARVEY...MARION...MCPHERSON...NEOSHO...
SALINE...WILSON...AND WOODSON.

&&

99/DARMOFAL
Hazardous weather outlook, Jun 8, 3:42 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT WED JUN 8 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-091200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
342 PM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING OVER PORTIONS OF
THE FLINT HILLS AND SOUTHEAST KANSAS, MAINLY EAST OF A MARION TO
WICHITA TO WELLINGTON LINE. ANY STORM THAT DEVELOPS IN THIS AREA WILL
HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND DAMAGING DOWNBURST
WINDS. STORMS THAT ARE ABLE TO TRACK ALONG A SURFACE BOUNDARY WILL
ALSO HAVE THE POTENTIAL TO PRODUCE A BRIEF TORNADO. SINCE SOIL
MOISTURE IS HIGH AND GROUNDS NEARLY SATURATED FROM PREVIOUS RAINS,
LOCATIONS THAT EXPERIENCE A STORM CAN ALSO LOOK FOR SOME LOCALIZED
FLOODING.

STORMS MAY LINGER OVER SOUTHEAST KANSAS TONIGHT, WITH ADDITIONAL
THUNDERSTORMS POSSIBLY DEVELOPING NORTH OVER PORTIONS OF CENTRAL
KANSAS. THOUGH THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH,
THE THREAT FOR HEAVY RAINFALL WILL CONTINUE THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN LOOKS TO BE IN STORE FOR THE ENTIRE REGION
THURSDAY THROUGH THE WEEKEND. RICH GULF MOISTURE WILL REMAIN OVER
THE AREA, AS A NEARLY STATIONARY FRONT POSITIONS ITSELF ACROSS
KANSAS DURING THIS PERIOD. DAILY THUNDERSTORM ACTIVITY WILL MAINLY
OCCUR FROM THE LATE AFTERNOON INTO THE OVERNIGHT TIME FRAME. SEVERE
WEATHER CHANCES WILL BE POSSIBLE JUST ABOUT EVERY DAY. HEAVY
RAINFALL CAUSING FLOODING ISSUES ACROSS CENTRAL AND SOUTHEAST KANSAS
COULD BECOME THE GREATER HAZARD, ESPECIALLY FRIDAY EVENING INTO
EARLY SATURDAY MORNING. PLEASE STAY TUNED FOR ADDITIONAL UPDATES AND
FUTURE OUTLOOKS ON THIS ACTIVE WEATHER SCENARIO.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS ANTICIPATED THIS EVENING ACROSS
PORTIONS OF THE FLINT HILLS AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KED/CJ/LAWSON

In the hours before

Local storm report, Jun 8, 11:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1118 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             4 E PRETTY PRAIRIE      37.78N 97.95W
06/08/2005  0.88 INCH        RENO               KS   EMERGENCY MNGR

&&

BRW
Special weather statement, Jun 8, 11:28 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1128 PM CDT WED JUN 8 2005

KSZ070-094-090530-
ELK-GREENWOOD-
1128 PM CDT WED JUN 8 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ELK AND GREENWOOD COUNTIES...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF EUREKA TO 6 MILES NORTH OF FALL RIVER...AND MOVING SOUTH AT 20
MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

SEDLOCK
Local storm report, Jun 8, 11:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1129 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     FLASH FLOOD      2 NE ELBING             38.07N 97.10W
06/08/2005                   BUTLER             KS   EMERGENCY MNGR

            FLOODING REPORTED AT 150TH STREET ALONG HENRY CREEK. ROAD
            IS CLOSED AT THAT POINT. MAJOR AMOUNT OF WATER BEING
            REPORTED FLOWING OVER BRIDGE.

&&

BRW
Local storm report, Jun 8, 11:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1133 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     HAIL             3 SW HAVEN              37.87N 97.82W
06/08/2005  1.00 INCH        RENO               KS   TRAINED SPOTTER

            HAIL MAY BE LARGER BUT NOT SURE.

&&

BRW
Local storm report, Jun 8, 11:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1137 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HAIL             6 E SEDGWICK            37.92N 97.32W
06/08/2005  1.50 INCH        HARVEY             KS   AMATEUR RADIO

            ON THE COUNTY LINE.

&&

BRW
Local storm report, Jun 8, 11:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1139 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     HAIL             PRETTY PRAIRIE          37.78N 98.02W
06/08/2005  0.88 INCH        RENO               KS   PUBLIC

&&

BRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:22 PM CDTTornado WarningICTButler38 min
Jun 8, 7:30 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion60 min
Jun 8, 7:37 PM CDTFlash Flood WarningICTButler, Marion4 hr
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningICTHarvey55 min
Jun 8, 8:12 PM CDTTornado WarningICTHarvey48 min
Jun 8, 8:25 PM CDTSevere Thunderstorm WarningICTChase65 min
Jun 8, 8:39 PM CDTSevere Thunderstorm WarningICTHarvey66 min
Jun 8, 8:48 PM CDTSevere Thunderstorm WarningICTSedgwick57 min
Jun 8, 9:00 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion60 min
Jun 8, 9:09 PM CDTFlash Flood WarningICTHarvey4 hr
Jun 8, 9:42 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick63 min
Jun 8, 9:56 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion64 min
Jun 8, 10:22 PM CDTFlash Flood WarningICTReno, Sedgwick6 hr
Jun 8, 10:40 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Reno, Sedgwick65 min
Jun 8, 11:28 PM CDTFlash Flood WarningICTButler, Marion6 hr
Jun 8, 11:54 PM CDTFlash Flood WarningICTChase6 hr
Jun 9, 12:16 AM CDTFlash Flood WarningICTReno6 hr
Jun 9, 12:28 AM CDTFlash Flood WarningICTHarvey, Reno, Sedgwick6 hr
Jun 9, 12:43 AM CDTSevere Thunderstorm WarningICTReno59 min
Jun 9, 5:26 AM CDTFlash Flood WarningICTButler, Marion6 hr
Jun 9, 6:30 AM CDTFlash Flood WarningICTHarvey, Sedgwick6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.